# SDR CA050923009

- Difficulty date: September 22, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 2740 · Stabilizer Control System
- Part: Seal
- Part number: 6548244090
- Condition: Fod
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THIS A/C WAS IN HANGAR FOR A SCHEDULED PHASE CHECK, IT WAS NOTICED BY A MECHANIC THAT THERE APPEARED TO BE FOREIGN MATERIAL STICKING OUT OF THE RUDDER BALANCE WEIGHT CUT-OUT SEAL.  ON CLOSER INSPECT IT WAS FOUND TO BE TWO BAGS OF PNL ATTACHMENT HARDWARE AND A PARTS REMOVAL TAG SITTING ON WEB IN AREA OF BALANCE WEIGHT, MID-WAY UP VERTICAL STAB.  INSPECT OF AREA REVEALED NO DAMAGE.  THIS FOD WAS LEFT BEHIND DURING THE RECENT VISIT AT A MX FACILITY OUTSIDE OF CANADA. THIS IS SECOND FOD DISCOVERY ON A/C. SINCE THIS TIME WE HAVE INITIATED A FLEET CAMPAIGN TO CHECK BEHIND ALL FLT CONTROL ACCESS PANELS FOR FOD DURING THE NEXT OVERNIGHT VISITS TO OUR MX FACILITY.  IN ADDITION, ALL OTHER ACCESS PANELS WILL B
